# SDR SWIA201743401

- Difficulty date: June 2, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BAY FORWARD FAIRING RIGHT SIDE ATTACH FITTINGS WORN OUT OF LIMITS.  REMOVED AND REPLACED THE FAIRING  FITTINGS IAW SRM.
